Let X be a infinite-dimensional Banach space. We generalize Guo''s Theorem [D.J. Guo, Eigenvalues and eigenvectors of nonlinear operators, Chinese Ann. Math. 2 (1981) 65–80 [English]] to k-ψ-contractions and condensing mappings, under a condition which depends on the infimum kψ of all k \ge1 for which there exists a k-ψ-contractive retraction of the closed unit ball of the space X onto its boundary.

CAPONETTI, D., TROMBETTA, A., TROMBETTA, G. (2006). An extension of Guo's theorem via k-psi-contractive retraction. NONLINEAR ANALYSIS, 64 (9), 1897-1907.

An extension of Guo's theorem via k-psi-contractive retraction

CAPONETTI, Diana;
2006-01-01

Abstract

Let X be a infinite-dimensional Banach space. We generalize Guo''s Theorem [D.J. Guo, Eigenvalues and eigenvectors of nonlinear operators, Chinese Ann. Math. 2 (1981) 65–80 [English]] to k-ψ-contractions and condensing mappings, under a condition which depends on the infimum kψ of all k \ge1 for which there exists a k-ψ-contractive retraction of the closed unit ball of the space X onto its boundary.
CAPONETTI, D., TROMBETTA, A., TROMBETTA, G. (2006). An extension of Guo's theorem via k-psi-contractive retraction. NONLINEAR ANALYSIS, 64 (9), 1897-1907.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/8462
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact